# SDR ASAA2023062443744

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 60,959 hours, 18,001 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000 FOUND #1 ENGINE FAULT CODE 73-30311 THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE. SHORT TIME FAULT. GROUNDED - YES. TASK CARD COMPLIED WITH.
